# SDR DXTA2017061206409

- Difficulty date: June 12, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 565650
- Aircraft time: 9,184 hours, 7,103 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Condition: Failed
- Location: Mlg Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE POWER BRAKE CIRCUIT BREAKER TRIPPED TWICE AND ANTI-SKID MASTER CAUTION DISPLAYED.  RAN CHECKLIST.  LANDED USING EMERGENCY BRAKES.   REMOVED AND REPLACED THE MOTOR IAW MM 32-44-020.
